# SDR SWAA2024091019955

- Difficulty date: July 30, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED 540 FWD CARGO COMPARTMENT 2024-455387<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 221860711; DUE DATE: 21-NOV-24;[02] STEP 4 TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 232017609; CAL DUE DATE: 22-SEP-24;[03] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[04] TOOL USED ON STEP 11 AND 12: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 24-JUL-25;[05] REPAIRED STRINGER 26L  LOCATED BETWEEN BS500D TO BS520 FWD CARGO COMPARTMENT. IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1   SEE INDIVIDUAL SIGN OFF BELOW.;[06] REPAIRED STRINGER 26L LOCATED BETWEEN BS500D TO BS520 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; RII; SEE INDIVIDUAL SIGN OFF BELOW.
